MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM M/L M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM M/L M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: gmrs dist fem comp sml l 65mm; cat# 64952010; lot# lnt2y, mrh tibial b/plt keel med 2; cat# 64813112; lot# l6h2t, triathlon cemented stem-15mm x 50mm; cat# 5560-s-115; lot# 0116696d, gmrs connection piece 90mm lft; cat# 64956009; lot# ctd33854, gmrs small axle; cat# 64952115; lot# ctd62983, gmrs small femoral bushing; cat# 64952105; lot# ljh404, mrhk tibial sleeve; cat# 64812140; lot# lkp085, mrhk bumper insert 3 degrees; cat# 64812133; lot# lkx420, mrh tib rot comp xs-xl; cat# 64812100; lot# 180633a, gmrs extension piece 180mm; cat# 64956180; lot# na47p, gmrs small femoral bushing; cat# 64952105; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following information was provided: the patient had an index left tka outside of cors scope.Patient had multiple pjis and revisions outside cors scope.On (b)(6) 2022.Patient underwent revision for pji with total femur.(at this time gets included into cors).The patient developed pji again and was revised on (b)(6) 2024.All components were exchanged.But with off-label use components.

Brand Name
MRHK TIB INS 13MM M/L M2/L2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key23836080
Report Number0002249697-2025-01493
Device Sequence Number5094083
Product Code KRO
UDI-Device Identifier07613327043846
UDI-Public07613327043846
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K223069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number64813313
Device Lot NumberLKP935
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight73 KG